MathSciNet Relay Station
MathSciNet bibliographic data
MR2577551 49K40 (90C31)
Tuan, Le Anh; Lee, Gue Myung; Sach, Pham Huu Upper semicontinuity in a parametric general variational problem and application. Nonlinear Anal. 72 (2010), no. 3-4, 1500–1513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement